The laplacian operator on a Riemann surface
Compositio Mathematica, Volume 31 (1975) no. 1, p. 83-107
@article{CM_1975__31_1_83_0,
     author = {Patterson, S. J.},
     title = {The laplacian operator on a Riemann surface},
     journal = {Compositio Mathematica},
     publisher = {Noordhoff International Publishing},
     volume = {31},
     number = {1},
     year = {1975},
     pages = {83-107},
     zbl = {0321.30020},
     mrnumber = {384702},
     language = {en},
     url = {http://www.numdam.org/item/CM_1975__31_1_83_0}
}
Patterson, S. J. The laplacian operator on a Riemann surface. Compositio Mathematica, Volume 31 (1975) no. 1, pp. 83-107. http://www.numdam.org/item/CM_1975__31_1_83_0/

[1] Elstrodt, J.: Über das Eigenwertproblem der automorphen Formen in der hyperbolischen Ebene bei Fuchsschen Gruppen zweiter Art. Dissertation, München, 1969.

[2] Elstrodt, J.: Die Resolvente zum Eigenwertproblem der automorphen Formen in der hyperbolischen Ebene. I. Math. Ann. 203 (1973) 295-330.II. Math. Z. 132 (1973) 99-134.III. Math. Ann. 208 (1974) 99-132. | MR 360472 | Zbl 0239.10014

[3] Elstrodt, J. und Roelcke, W.: Über das wesentliche Spektrum zum Eigenwertproblem der automorphen Formen. Manuscripta Math. 11 (1974) 391-406. | MR 367188 | Zbl 0275.10016

[4] Gel'Fand, I.M.: Automorphic functions and the theory of representations. Proc. Int. Cong. Math. Stockholm, 1962. | MR 175997 | Zbl 0138.07102

[5] Gel'Fand, I.M., Graev, M.I. and Pyatetskii-Shapiro, I.I.: Representation theory and automorphic functions. W. B. Saunders, 1969. | MR 233772 | Zbl 0177.18003

[6] Patterson, S.J.: The limit set of a Fuchsian group. To appear in 'Acta Mathematica'. | MR 450547 | Zbl 0336.30005

[7] Patterson, S.J.: On the cohomology of Fuchsian groups. To appear in 'Glascow M.J. | MR 422159 | Zbl 0317.20029

[8] Patterson, S.J.: A lattice point problem in hyperbolic space. To appear in 'Mathematika' 22 (1975) 81-88. | MR 422160 | Zbl 0308.10013

[9] Roelcke, W.: Das Eigenwertproblem der automorphen Formen in der hyperbolischen Ebene. I. Math. Ann. 167 (1966) 292-337.II. Math. Ann. 168 (1967) 261-324. | MR 1513277 | Zbl 0152.07705

[10] Selberg, A.: Harmonic analysis and discontinuous groups in weakly symmetric Riemannian spaces with applications to Dirichlet series. J. Indian Math. Soc. 20 (1956) 47-87. | MR 88511 | Zbl 0072.08201

[11] Selberg, A.: Discontinuous groups and harmonis analysis. Proc. Int. Cong. Math. Stockholm, 1962.

[12] Watson, G.N.: Asymptotic expansions of hypergeometric functions. Camb. Phil. Trans. XXII (1918) 277-308.